# SDR UALA2013022401092

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED STA 621, ABOVE STR 6L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN PER EA 130110, AND ECRA 5330-04442 AND INSTALLED REPAIR DOUBLER.
